Please use this identifier to cite or link to this item:
Title: Algorithms for highly symmetric linear and integer programs
Authors : Bödi, Richard
Herr, Katrin
Joswig, Michael
Published in : Mathematical Programming
Volume(Issue) : 137
Issue : 1-2
Pages : 65
Pages to: 90
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Berlin
Issue Date: Feb-2013
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (publication)
Language : English
Subjects : Linear programming; Symmetry; Integer programming; Permutation group
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: This paper deals with exploiting symmetry for solving linear and integer programming problems. Basic properties of linear representations of finite groups can be used to reduce symmetric linear programming to solving linear programs of lower dimension. Combining this approach with knowledge of the geometry of feasible integer solutions yields an algorithm for solving highly symmetric integer linear programs which only takes time which is linear in the number of constraints and quadratic in the dimension.
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Publication type: Article in scientific journal
DOI : 10.21256/zhaw-1736
ISSN: 0025-5610
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
2013_Bödi_Algorithms for highly_Math Program.pdf326.38 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.